×

zbMATH — the first resource for mathematics

Tsuji’s numerical trivial fibrations. (English) Zbl 1065.14009
Summary: This note grew out of an attempt to understand H. Tsuji’s [Numerical trivial fibrations, preprint, http://arxiv.org/abs/math.AG/0001023] work on numerical trivial foliations. In this paper, the reduction map theorem is corrected and proven. To this purpose, various definitions of Tsuji’s new intersection numbers for pseudoeffective line bundles equipped with a positive singular hermitian metric are compared and their equivalence on sufficiently general smooth curves is shown. An important adjustment to the reduction map theorem is to consider the fact that plurisubharmonic functions are singular on pluripolar sets. Then the author follows Tsuji’s argument for the proof of the reduction map theorem. Another important result of the paper is the characterization of numerically trivial varieties by a decomposition property of the curvature current.

MSC:
14C17 Intersection theory, characteristic classes, intersection multiplicities in algebraic geometry
14C20 Divisors, linear systems, invertible sheaves
14D06 Fibrations, degenerations in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Th. Bauer, F. Campana, Th. Eckl, St. Kebekus, Th. Peternell, S. Rams, T. Szemberg, and L. Wotzlaw. A reduction map for nef line bundles. In Analytic and Algebraic Methods in Complex Geometry, Konferenzbericht der Konferenz zu Ehren von Hans Grauert, Goettingen (April 2000). · Zbl 1054.14019
[2] E. Bierstone and P. D. Milman. Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant. Invent. Math., 128:207-302, 1997. · Zbl 0896.14006
[3] J.-P. Demailly. Multiplier ideal sheaves and analytic methods in algebraic geometry. School on Vanishing theorems and effective results in Algebraic Geometry, ICTP in Lecture Notes 6, 1-148, 2000.
[4] L. Hoermander. Notions of convexity, Progress in Mathematics 127. Birkhaeuser, Boston, 1994.
[5] R. Lazarsfeld. Multiplier ideals for algebraic geometers. preprint at http:// www.math.lsa.umich.edu/ rlaz/, August 2000.
[6] H. Ben Messaoud and H. ElMir. Opérateur de Monge-Ampère et Tranchage des Courants Positifs Fermés. J. Geom. Analysis, 10(1):139-168, 2000.
[7] Y.-T. Siu. Analyticity of sets associated to Lelong numbers and the extension of closed positive currents. Invent. Math., 27:53-156, 1974. · Zbl 0289.32003
[8] H. Tsuji. Numerically trivial fibrations. Preprint, 2000.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.